# SDR SIMA20151026004

- Difficulty date: October 26, 2015
- Submitted: November 6, 2015
- Operation: Air carrier
- Aircraft: N620AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145102
- Aircraft time: 39,574 hours, 35,451 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CEILING PANEL 253 CLC HAS BROKEN WIRE, FOUND ON OPEN UP.  REPAIRED EMER EXIT LIGHT WIRE ON PANEL 253CLC IAW SWPM 20-21-00.
